# SDR 05FDEA04152

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TOP SIDE OF FLOORBEAM GOUGED AT STA BS680 LBL47 TO LBL57.  REMOVED DAMAGED, FABRICATED REPAIR ANGLES FROM 17-7PH CRES  STEEL .063 INCH, FABRICATED FILLER AND INSTALLED REPAIR ANGLES AND FILLER IAW SRM SR27-53-034 REV E.  INSTALLED SEAT TRACK AT LBL65 BETWEEN STA BS660 AND STA BS720A IAW B727 SRM 51-30-2.   THIS IS A MAJOR REPAIR SIGNED BY MECH NR 110569 AND QC178, REFERENCE N00807.
